A calculation of injective dimension over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 78 (1987), pp. 279-284.
@article{RSMUP_1987__78__279_0,
     author = {Eklof, Paul C. and Shelah, Saharon},
     title = {A calculation of injective dimension over valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {279--284},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {78},
     year = {1987},
     zbl = {0656.13012},
     mrnumber = {934519},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__78__279_0/}
}
TY  - JOUR
AU  - Eklof, Paul C.
AU  - Shelah, Saharon
TI  - A calculation of injective dimension over valuation domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1987
DA  - 1987///
SP  - 279
EP  - 284
VL  - 78
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1987__78__279_0/
UR  - https://zbmath.org/?q=an%3A0656.13012
UR  - https://www.ams.org/mathscinet-getitem?mr=934519
LA  - en
ID  - RSMUP_1987__78__279_0
ER  - 
%0 Journal Article
%A Eklof, Paul C.
%A Shelah, Saharon
%T A calculation of injective dimension over valuation domains
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1987
%P 279-284
%V 78
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1987__78__279_0
Eklof, Paul C.; Shelah, Saharon. A calculation of injective dimension over valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 78 (1987), pp. 279-284. http://www.numdam.org/item/RSMUP_1987__78__279_0/

[B] S. Bazzoni, Injective dimension of some divisible modules over a valuation domain, to appear in Proc. Amer. Math. Soc. | MR | Zbl

[FS] L. Fuchs - L. Salce, Modules over Valuation Domains, Marcel Dekker, 1985. | MR | Zbl

[J] T. Jech, Set Theory, Academic Press, 1978. | MR | Zbl

[O] B. Osofsky, Global dimension of valuation rings, Trans. Amer. Math. Soc., 127 (1967), pp. 136-149. | MR | Zbl

[Sh] S. Shelah, Uncountable constructions for B.A. e.c. groups and Banach spaces, Israel. J. Math., 51 (1985), pp. 273-297. | MR | Zbl